Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 14, NWS Mobile, AL

May 10, 2024Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this tornado warning at May 10, 2024, 3:59 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2024, 3:59 AM CDT (08:59 UTC)
Expired
May 10, 2024, 4:30 AM CDT
In force
31 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 72 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 4:05 AM CDTTSTM WND DMGBaker, FLMultiple large trees uprooted/downed in the community of Baker.
May 10, 4:13 AM CDTTSTM WND DMGCrestview, FLWind damage to an awning that was stripped off the canopy of a gas station. Paneling stripped from the side of a church building.
May 10, 4:15 AM CDTTSTM WND GST 84Crestview, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:56 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2024-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 189 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2024-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
189 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

076 
WFUS54 KMOB 100859
TORMOB
FLC091-113-100930-
/O.NEW.KMOB.TO.W.0014.240510T0859Z-240510T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Mobile AL
359 AM CDT Fri May 10 2024

The National Weather Service in Mobile has issued a

* Tornado Warning for...
  Northern Okaloosa County in northwestern Florida...
  Northeastern Santa Rosa County in northwestern Florida...

* Until 430 AM CDT.

* At 359 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles west of Baker, or 17 miles northwest of
  Crestview, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Baker around 405 AM CDT.
  Crestview around 415 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3080 8689 3091 8685 3091 8643 3082 8641
      3072 8641 3065 8645
TIME...MOT...LOC 0859Z 284DEG 45KT 3085 8684 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Black
2 follow-up statements
255 
WWUS54 KMOB 100908
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
408 AM CDT Fri May 10 2024

FLC113-100917-
/O.CAN.KMOB.TO.W.0014.000000T0000Z-240510T0930Z/
Santa Rosa FL-
408 AM CDT Fri May 10 2024

...THE TORNADO WARNING FOR NORTHEASTERN SANTA ROSA COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northwestern Florida.

LAT...LON 3076 8677 3091 8671 3091 8643 3082 8641
      3072 8641 3065 8645
TIME...MOT...LOC 0907Z 283DEG 58KT 3081 8666 

$$

FLC091-100930-
/O.CON.KMOB.TO.W.0014.000000T0000Z-240510T0930Z/
Okaloosa FL-
408 AM CDT Fri May 10 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHERN
OKALOOSA COUNTY...

At 407 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Baker, or 6 miles northwest of Crestview, moving
east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Crestview around 415 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3076 8677 3091 8671 3091 8643 3082 8641
      3072 8641 3065 8645
TIME...MOT...LOC 0907Z 283DEG 58KT 3081 8666 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Black
791 
WWUS54 KMOB 100923
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
423 AM CDT Fri May 10 2024

FLC091-100931-
/O.EXP.KMOB.TO.W.0014.000000T0000Z-240510T0930Z/
Okaloosa FL-
423 AM CDT Fri May 10 2024

...THE TORNADO WARNING FOR NORTHERN OKALOOSA COUNTY WILL EXPIRE AT
430 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will 
be allowed to expire.  However, damaging winds are still possible 
with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northwestern Florida.

Remember, a Severe Thunderstorm Warning still remains in effect for
Okaloosa county until 445 AM CDT

LAT...LON 3076 8677 3091 8671 3091 8643 3082 8641
      3072 8641 3065 8645
TIME...MOT...LOC 0921Z 284DEG 45KT 3077 8648 

$$

Black

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at May 10, 3:40 AM CDT, 19 minutes earlier.

Area forecast discussion, May 10, 3:40 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
340 AM CDT Fri May 10 2024

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

.NEAR AND SHORT TERM...
(Now through Sunday night)
Issued at 340 AM CDT Fri May 10 2024

Severe Thunderstorm Watch #226 continues for most of interior
southeast MS and interior southwest and south central AL through 5
AM. A new Severe Thunderstorm Watch (#228) has been issued for the
coastal counties of AL and the three western-most counties of the
FL panhandle until 7 AM CDT. The severe threat over inland areas
will be diminishing toward daybreak, but the severe threat for the
coastal counties will be increasing through daybreak and shortly
thereafter. For a more detailed discussion of the severe weather
over the next several hours please refer to Mesoscale Update we
just issued at 140 AM CDT (also found at the bottom of this
discussion).

The showers and thunderstorms will be ending from west to east
across the area later this morning as a cold front moves east
across the area. The front should be just east of our entire
forecast area by late this afternoon. The front will be well to
the south of the forecast area and out over the Gulf tonight
through Sunday night, with slightly cooler temperatures and a much
drier airmass in place across the region. For today we will still
be looking at likely to definite PoPs (60-90 percent) through
late morning or mid day, but PoPs should start to drop rapidly
thereafter with only isolated PoPs east of the I-65 corridor by
late afternoon. No PoPs tonight through Sunday, with a low end
chance PoP returning by late Sunday night as the front that has
been stalled over the Gulf begins to lift back north as a warm
front.

Temperatures will cool off during the forecast period. Will still
be a little warm and muggy today with highs in the mid 80s for
most locations, but daytime highs Saturday and Sunday will only be
in the upper 70s to lower 80s across the entire region (maybe a
few mid 80s near the coast). Lows tonight and Saturday night will
range from the mid 50s inland to the mid 60s coastal, and then
slightly warmer Sunday night with lows ranging from the low 60s
inland to the upper 60s coastal.  DS/12

&&

EXTENDED TERM...
(Monday through Thursday)
Issued at 340 AM CDT Fri May 10 2024

A more unsettled weather pattern returns most of the extended term
period as the warm front moves inland over the southeast CONUS and
a series of short waves periodically moves east across the region.
Monday and Tuesday, look for scattered to numerous showers and
thunderstorms each day and then scattered storms Wednesday and
Thursday. There could be some stronger storms at times, but model
disagreement continues and we will continue to monitor and make
adjustments as we get closer to the time frame in question.
Daytime highs on Monday in the 70s and 80s, then a little warmer
Tuesday through Thursday, with highs mainly in the 80s. Lows
Monday night through Wednesday night will range from the mid and
upper 60s inland to the low/mid 70s along the coast. DS/12

&&

.MARINE...
Issued at 340 AM CDT Fri May 10 2024

A line of very intense thunderstorms will be moving east across
the bays and near shore waters early this morning, with winds in
excess 60 to 70 knots possible. These conditions will be very
hazardous to small craft early this morning. Otherwise, a moderate
to occasionally strong onshore flow early this morning will become
more westerly during the day today. Winds become northerly and
decrease somewhat by Friday night, with a light to moderate
offshore flow then prevailing through most of the weekend. A light
to moderate onshore flow returns to the marine area during the
early part of next week. DS/12

&&

.PREV DISCUSSION... /issued 140 AM CDT Fri May 10 2024/

Severe threat ongoing across the northern half of the forecast
area with the threat ramping up over the next few hours across the
southern half of the area.

A severe line of storms has moved into far inland southwest
Alabama as of this discussion time. As the line continues to move
east, it will start to encounter a slightly less favorable
airmass. This is due to an outflow boundary that has cooled
temperatures into the mid to upper 60s across Crenshaw, Butler,
and parts of Wilcox and northern Covington Counties. This has
created an instability gradient and will likely result in the
northern part of this line gradually weakening. However, a severe
threat will still persist especially just to the south of the
outflow boundary.

Further south the severe threat will ramp up as storms continue to
organize and strengthen back west across southwest and south
central MS. These storms will have a much more unstable airmass
with SBCAPES still in the 2500-4000 J/kg range, mid level lapse
rates of 8-8.5 C/km, and deep layer shear of 50-60 kt. In fact,
KMOB radar is showing a developing rear inflow jet in some of the
storms between McComb and Hattiesburg. Storms will continue to
develop to the south along the southward moving outflow boundary
with strong to severe convection quickly organizing across
portions of SE MS into coastal AL by 3-4am. This convection will
then spread into the NW FL Panhandle through 6am. These storms
will carry an enhanced wind threat with wind gusts over 70mph
possible and individual cells could produce isolated instances of
large hail. Low level flow remains rather weak and veered which
will keep the tornado threat low overall. However, a quick spin up
or two cannot be ruled if the storms congeal into a more organized
complex. A Severe Thunderstorm Watch will be needed for coastal
AL and NW FL within the next hour. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      86  62  84  63  82  65  79  68 /  70   0   0   0  10  40  80  60
Pensacola   85  64  83  66  82  68  78  71 /  80   0   0   0  10  40  70  70
Destin      83  66  83  67  81  69  79  72 /  80   0   0   0   0  30  70  70
Evergreen   85  57  81  59  83  60  78  64 /  80   0   0   0  10  30  70  60
Waynesboro  85  57  81  60  80  61  76  64 /  40   0   0   0  10  50  80  60
Camden      83  55  79  57  80  60  74  63 /  50   0   0   0   0  20  70  60
Crestview   85  58  84  58  83  61  80  64 /  90   0   0   0  10  30  70  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.

FL...High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, May 9, 10:08 PM CDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
1008 PM CDT Thu May 9 2024

ALZ057-058-100400-
Butler AL-Crenshaw AL-
1008 PM CDT Thu May 9 2024

...STRONG WINDS FROM AN OUTFLOW BOUNDARY WILL IMPACT BUTLER AND
CRENSHAW COUNTIES THROUGH 1100 PM CDT...

At 1006 PM CDT, Doppler radar was tracking an outflow boundary
extending from Sprague to 6 miles southeast of Hayneville to 3 miles
southeast of Benton. Movement was south at 35 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Luverne, Brantley, Rutledge, Dozier, Glenwood, Petrey,
and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 8620 3144 8619 3146 8628 3153 8628
      3145 8640 3153 8640 3152 8653 3172 8686
      3196 8686 3196 8641 3204 8640 3205 8640
      3205 8630 3197 8630 3196 8619 3179 8620
      3176 8615 3162 8618 3157 8614
TIME...MOT...LOC 0306Z 347DEG 32KT 3214 8628 3214 8649 3228 8677

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, May 10, 1:41 AM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
141 AM CDT Fri May 10 2024

ALZ052-MSZ067-075-076-100730-
Washington AL-Perry MS-Greene MS-Wayne MS-
141 AM CDT Fri May 10 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WASHINGTON...
PERRY...SOUTHERN WAYNE AND GREENE COUNTIES THROUGH 230 AM CDT...

At 140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northwest of Ovett to 4 miles east of
Macedonia to 4 miles northwest of McLaurin to near Purvis. Movement
was east at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chatom, Richton, Leakesville, Deer Park, Tibbie, Beaumont, New
Augusta, McLain, State Line, Buckatunna, and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8894 3158 8894 3151 8819
      3124 8829 3111 8839 3111 8843 3108 8843
      3100 8864 3115 8914
TIME...MOT...LOC 0640Z 280DEG 50KT 3154 8906 3139 8909 3123 8925 3115
8945

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Black
Special weather statement, May 10, 1:43 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
143 AM CDT Fri May 10 2024

ALZ053>057-100730-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-
143 AM CDT Fri May 10 2024

...STRONG THUNDERSTORMS WILL IMPACT BUTLER...MONROE...NORTHEASTERN
CLARKE...WILCOX AND CONECUH COUNTIES THROUGH 230 AM CDT...

At 142 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Dannelly Reservoir to 5 miles
west of Vredenburgh to 6 miles southeast of Whatley. Movement was
east at 65 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Monroeville, Evergreen, Camden, Peterman, Georgiana,
Whatley, Pine Hill, McKenzie, Beatrice, Vredenburgh, Yellow Bluff,
Pine Apple, and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southwestern Alabama.

&&

LAT...LON 3220 8736 3220 8733 3205 8718 3205 8686
      3196 8686 3196 8645 3166 8645 3165 8650
      3153 8650 3152 8670 3144 8670 3143 8667
      3140 8666 3130 8670 3157 8785 3185 8762
      3213 8756 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 0642Z 284DEG 57KT 3213 8730 3181 8742 3159 8763

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, May 10, 2:42 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
242 AM CDT Fri May 10 2024

ALZ052-053-055-056-059-261-262-100830-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
Washington AL-Mobile Inland AL-
242 AM CDT Fri May 10 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...NORTH
CENTRAL MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON...
NORTHWESTERN ESCAMBIA...SOUTHEASTERN CLARKE AND SOUTHWESTERN CONECUH
COUNTIES THROUGH 330 AM CDT...

At 241 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saint Stephens to 3 miles northeast of
McIntosh to 4 miles southeast of Citronelle. Movement was east at 60
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jackson, Frisco City, McCullough, Wagarville, Leroy, Uriah, Calvert,
Excel, McIntosh, I65 And AL 113, I65 And AL 21, Poarch Creek
Reservation, and I65 And CR 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southwestern Alabama. A Severe Thunderstorm Watch
also remains in effect until 700 AM CDT for southwestern Alabama.

&&

LAT...LON 3152 8739 3127 8725 3107 8732 3114 8836
      3130 8821 3153 8824
TIME...MOT...LOC 0741Z 271DEG 54KT 3151 8808 3129 8799 3105 8816

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, May 10, 3:26 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
326 AM CDT Fri May 10 2024

ALZ055>060-100930-
Monroe AL-Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
326 AM CDT Fri May 10 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN BUTLER...CENTRAL
MONROE...SOUTHERN CRENSHAW...NORTHEASTERN ESCAMBIA...CONECUH AND
COVINGTON COUNTIES THROUGH 430 AM CDT...

At 326 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monroeville to 3 miles northeast of I65
And AL 113 to 4 miles northeast of Bratt. Movement was east at 60
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andalusia, Monroeville, Opp, Evergreen, Frisco City, Peterman,
Brantley, McKenzie, River Falls, Castleberry, Excel, Red Level,
Dozier, Repton, Heath, Gantt, Glenwood, I65 And US 84, and I65 And AL
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Alabama.

&&

LAT...LON 3153 8620 3109 8619 3118 8740 3129 8737
      3158 8745 3168 8615 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 0826Z 265DEG 52KT 3157 8734 3124 8728 3101 8737

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RD
Local storm report, May 10, 3:39 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
339 AM CDT Fri May 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Tstm Wnd Dmg     1 NE Butler             32.10N 88.22W
05/10/2024                   Choctaw            AL   Emergency Mngr

            Reports of numerous trees and some
            structural damage in and around Choctaw
            County.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:39 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia51 min
May 10, 3:02 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia43 min
May 10, 3:23 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa52 min
May 10, 3:39 AM CDTSevere Thunderstorm WarningMOBEscambia, Okaloosa, Santa Rosa51 min
May 10, 4:05 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Okaloosa, Santa Rosa40 min
May 10, 6:49 AM CDTSpecial Weather StatementMOBSanta Rosa41 min
May 10, 7:17 AM CDTSpecial Weather StatementMOBSanta Rosa43 min
May 10, 7:49 AM CDTSpecial Weather StatementMOBOkaloosa41 min
May 10, 7:59 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa31 min
May 10, 8:23 AM CDTSpecial Weather StatementMOBEscambia52 min
May 10, 8:30 AM CDTSpecial Weather StatementMOBOkaloosa45 min
May 10, 9:14 AM CDTSpecial Weather StatementMOBOkaloosa61 min
May 10, 9:16 AM CDTSpecial Weather StatementMOBEscambia59 min
May 10, 10:13 AM CDTSpecial Weather StatementMOBOkaloosa47 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.